# SDR HALA20241125335

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 54,536 hours, 8,496 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ETOPS - FOUND HYDRAULIC LEAK FROM GREEN MANIFOLD- BRK LINE- LEADING EDGE FLAPS. REPLACED O-RING ON GREEN MANIFOLD LINE LABELED L.E. FLAPS PER AMM 29-11-53. LEAK CHECK GOOD OK FOR SVC.
